Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 15, 2016, 9:01 AM CST for Catahoula Parish, Concordia Parish, Louisiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 9:01 AM CST (15:01 UTC)
- Expired
- Feb 15, 2016, 10:00 AM CST
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catahoula Parish, LA, Concordia Parish, LA
The radar
The Ft Polk radar (KPOE), 107 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1013 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.5
The text
As transmitted.
188
WUUS54 KJAN 151501
SVRJAN
LAC025-029-151600-
/O.NEW.KJAN.SV.W.0041.160215T1501Z-160215T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
901 AM CST MON FEB 15 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CONCORDIA PARISH IN NORTHEASTERN LOUISIANA...
SOUTHWESTERN CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 1000 AM CST
* AT 901 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR LARTO...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LARTO AROUND 910 AM CST.
MAYNA AND NEW ERA AROUND 915 AM CST.
MONTEREY AROUND 930 AM CST.
FROGMORE AND DEER PARK AROUND 940 AM CST.
FERRIDAY AND WEST FERRIDAY AROUND 955 AM CST.
NATCHEZ AROUND 1000 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RIDGECREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3130 9201 3129 9201 3130 9200 3133 9201
3147 9201 3170 9160 3154 9147 3153 9151
3152 9152 3144 9151 3128 9187 3130 9193
3127 9195 3125 9194 3123 9199 3125 9200
3125 9199 3126 9201 3127 9199 3129 9202
TIME...MOT...LOC 1501Z 243DEG 29KT 3138 9198
HAIL...1.00IN
WIND...60MPH
$$
JC1 follow-up statement
328
WWUS54 KJAN 151539
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
939 AM CST MON FEB 15 2016
LAC025-029-151600-
/O.CON.KJAN.SV.W.0041.000000T0000Z-160215T1600Z/
CONCORDIA LA-CATAHOULA LA-
939 AM CST MON FEB 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR NORTHERN CONCORDIA AND SOUTHWESTERN CATAHOULA PARISHES...
AT 939 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTEREY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MONTEREY AROUND 950 AM CST.
DEER PARK AROUND 1000 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RIDGECREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTHEASTERN
LOUISIANA AND SOUTHWESTERN MISSISSIPPI.
LAT...LON 3130 9201 3129 9201 3130 9200 3133 9201
3147 9201 3170 9160 3154 9147 3153 9151
3152 9152 3144 9151 3128 9187 3130 9193
3127 9195 3125 9194 3123 9199 3125 9200
3125 9199 3126 9201 3127 9199 3129 9202
TIME...MOT...LOC 1539Z 243DEG 21KT 3141 9177
HAIL...1.00IN
WIND...60MPH
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 4:15 AM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Feb 15, 4:15 AM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 415 AM CST MON FEB 15 2016 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT...SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE AREA THIS MORNING OUT AHEAD OF A STRONG SHORT WAVE AND A COLD FRONT THAT EXTENDS FROM TENNESSEE SOUTHWEST TO NORTHEAST TEXAS. A DEEPENING SURFACE LOW IS LOCATED OVER NORTHEAST TEXAS AND THIS LOW WILL CONTINUE TO DEEPEN AND MOVE INTO WEST CENTRAL MISSISSIPPI BY EARLY THIS AFTERNOON. THE SURFACE LOW WILL CONTINUE TO MOVE NORTHEAST INTO NORTHERN ALABAMA AND THIS WILL DRAG A COLD FRONT ACROSS THE AREA LATER THIS AFTERNOON. IT CONTINUES TO LOOK LIKE THERE IS SOME POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER THIS MORNING THROUGH THE AFTERNOON HOURS OUT AHEAD OF THE BOUNDARY. MODELS SUGGEST 1000-1500 MU CAPE MAINLY ALONG AND SOUTH OF THE I-20 CORRIDOR THIS AFTERNOON WITH 500-1000 POSSIBLE FURTHER NORTH...EAST OF I-55. THE MODELS CONTINUE TO KEEP THE BEST MOISTURE OVER THE SOUTHERN PORTIONS OF THE AREA WITH 60 DEGREE DEWPOINTS ONLY MAKING IT UP TO THE HWY 84 CORRIDOR. THE MAIN RISK CONTINUES TO LOOK LIKE DAMAGING WIND GUSTS WITH ANY BOWING SEGMENTS...BUT WITH DECENT LAPSE RATES OF NEAR 6.5 C/KM...QUARTER TO HALF DOLLAR SIZE HAIL WILL ALSO BE POSSIBLE. IT LOOKS LIKE THERE COULD BE A BRIEF WINDOW THIS AFTERNOON WHEN A TORNADO CANNOT BE RULED OUT...MAINLY SOUTH OF THE HIGHWAY 84 CORRIDOR WHERE THE BEST SHEAR/INSTABILITY COMBINES BEFORE THE BOUNDARY MOVES THROUGH. THE COLD FRONT WILL MOVE JUST EAST OF THE AREA BY EARLY EVENING WITH THE SHOWERS COMING TO AN END FROM WEST TO EAST. SURFACE HIGH PRESSURE WILL QUICKLY BUILD IN OVERNIGHT WITH LOWS FALLING INTO THE UPP34 30S TO LOW 40S. TUESDAY LOOKS LIKE A NICE DAY WITH MOSTLY SUNNY SKIES AND HIGH TEMPERATURES RANGING FROM THE MID 60S IN THE NORTH TO AROUND 70S IN THE SOUTH. A DRY COLD FRONT WILL DROP SOUTH ACROSS THE AREA TUESDAY EVENING WITH THE MODELS SUGGESTING THAT THE AIRMASS WILL NOT BE OVERLY COLD...WITH LOWS ONCE AGAIN ONLY FALLING BACK INTO THE UPPER 30S AND LOW 40S ON WEDNESDAY MORNING./15/ .LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...THE MAIN STORY FOR THE LONG TERM PORTION OF THE FORECAST WILL BE WARM TEMPERATURES WITH RAIN CHANCES NOT REALLY IN THE PICTURE UNTIL LATE IN THE WEEKEND. THE LAST GASP OF COOL SURFACE HIGH PRESSURE FOR A WHILE WILL KEEP TEMPERATURES ONLY A LITTLE ABOVE AVERAGE ON WEDNESDAY INTO WEDNESDAY NIGHT. HOWEVER...BY THURSDAY...THIS HIGH WILL BE TRANSLATING OFF TO THE EAST AND A QUICK WARMING TREND (THAT SHOULD CULMINATE FRIDAY AND SATURDAY) WILL HAVE BEGUN. TEMPERATURES THROUGH THE BULK OF THE LONG TERM PERIOD (ESPECIALLY AFTER WEDNESDAY) WILL BE ABOUT 10 TO 20 DEGREES ABOVE AVERAGE UNTIL A STOUT COLD FRONT PROGRESSING THROUGH THE REGION BETWEEN SUNDAY NIGHT AND MONDAY CHILLS CONDITIONS BACK DOWN. OF COURSE RAIN CHANCES WILL INCREASE AROUND THIS FROPA...BUT REALLY SHOULD REMAIN RATHER INSIGNIFICANT UNTIL SATURDAY NIGHT AT THE EARLIEST. OF COURSE IN THE WARM ANTICIPATED REGIME THERE WILL BE PLENTY OF SOUTHERLY FLOW AND ASSOCIATED LATE NIGHT AND MORNING LOW CLOUDS...ESPECIALLY FROM LATE THURSDAY NIGHT THROUGH THE WEEKEND. NOT CONFIDENT AT THIS POINT TO SAY WHETHER ANY RECORD HIGHS WILL BE IN JEOPARDY OVER THIS STRETCH BECAUSE IT APPEARS MORE LIKELY MOST MAXIMUM TEMPS WILL REMAIN SHY OF 80 DEGREES. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 40 70 41 / 93 36 1 0 MERIDIAN 68 37 69 40 / 98 63 3 0 VICKSBURG 65 41 70 40 / 94 28 1 0 HATTIESBURG 72 40 72 42 / 98 58 1 0 NATCHEZ 66 42 71 44 / 96 29 1 0 GREENVILLE 58 39 66 40 / 98 23 2 0 GREENWOOD 61 38 67 36 / 97 32 3 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/BB
Hazardous weather outlook, Feb 15, 4:45 AM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 445 AM CST MON FEB 15 2016 ARZ074-075-LAZ007>009-MSZ018-019-025>030-032-034>037-040>042- 161045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- 445 AM CST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. LAZ015-016-023>026-MSZ031-033-038-039-043>066-072>074-161045- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 445 AM CST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MID MORNING THROUGH THE AFTERNOON HOURS SEVERE STORMS PRODUCING DAMAGING WINDS TO 60 MPH AND HALF DOLLAR SIZED HAIL WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. ALSO, A TORNADO CANNOT BE RULED OUT MAINLY OVER SOUTHEAST MISSISSIPPI THIS AFTERNOON. THIS POTENTIAL WILL OCCUR ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA TODAY, MOVING EAST OF THE AREA EARLY THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Feb 15, 5:50 AM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 AM CST MON FEB 15 2016
MSZ055-063-064-151230-
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
550 AM CST MON FEB 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE...SOUTHERN
SIMPSON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 630 AM CST...
AT 550 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OMA...OR 11 MILES SOUTHWEST OF PINOLA...MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SHIVERS AROUND 605 AM CST.
PINOLA AROUND 615 AM CST.
MENDENHALL AROUND 630 AM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3173 9019 3175 9012 3177 9013 3177 9011
3179 9011 3179 9014 3180 9015 3182 9014
3183 9013 3183 9012 3198 8983 3178 8975
3175 8976 3165 9016
TIME...MOT...LOC 1150Z 244DEG 24KT 3174 9008
BYBSpecial weather statement, Feb 15, 6:05 AM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 605 AM CST MON FEB 15 2016 MSZ054-059-061-062-151245- LINCOLN MS-FRANKLIN MS-JEFFERSON MS-COPIAH MS- 605 AM CST MON FEB 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COPIAH... NORTHEASTERN FRANKLIN...NORTHERN LINCOLN AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 645 AM CST... AT 604 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MCCALL CREEK...OR 16 MILES WEST OF BROOKHAVEN...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CASEYVILLE AROUND 615 AM CST. LOYD STAR...VAUGHN AND ALLEN AROUND 620 AM CST. BROOKHAVEN AROUND 630 AM CST. WESSON AROUND 640 AM CST. MARTINSVILLE AROUND 645 AM CST. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAUREGARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3152 9079 3164 9085 3190 9041 3164 9032 TIME...MOT...LOC 1204Z 244DEG 31KT 3159 9073 BYB
Special weather statement, Feb 15, 7:47 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 AM CST MON FEB 15 2016
LAZ015-016-023-151430-
RICHLAND LA-FRANKLIN LA-MADISON LA-
747 AM CST MON FEB 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...EAST
CENTRAL RICHLAND AND NORTHWESTERN MADISON PARISHES UNTIL 830 AM
CST...
AT 747 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MANGHAM...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CROWVILLE AROUND 750 AM CST.
BAKERS AROUND 800 AM CST.
DELHI AROUND 810 AM CST.
WAVERLY AND TENDAL AROUND 815 AM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASKIN.
LAT...LON 3255 9145 3255 9144 3234 9125 3216 9168
3232 9181
TIME...MOT...LOC 1347Z 235DEG 42KT 3228 9171
JCLocal storm report, Feb 15, 8:39 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 AM CST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HAIL 1 SW DELHI 32.44N 91.50W
02/15/2016 E0.75 INCH RICHLAND LA BROADCAST MEDIA
DIME SIZE HAIL REPORTED ALONG I-20
&&
DLLocal storm report, Feb 15, 8:41 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
841 AM CST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM HAIL TRANSYLVANIA 32.68N 91.18W
02/15/2016 E0.25 INCH EAST CARROLL LA FIRE DEPT/RESCUE
&&
DLSpecial weather statement, Feb 15, 8:42 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 AM CST MON FEB 15 2016
LAZ023-025-151515-
TENSAS LA-FRANKLIN LA-
842 AM CST MON FEB 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
CENTRAL TENSAS PARISHES UNTIL 915 AM CST...
AT 841 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR COOTER POINT...OR 18 MILES SOUTHEAST OF WINNSBORO...MOVING
NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
COOTER POINT AROUND 845 AM CST.
NEWLIGHT AROUND 855 AM CST.
LAKE BRUIN AROUND 905 AM CST.
NEWELLTON AROUND 910 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3219 9134 3200 9111 3198 9116 3197 9118
3182 9154 3187 9158 3188 9158 3188 9159
3189 9160 3197 9160 3197 9165 3196 9165
3197 9166
TIME...MOT...LOC 1441Z 236DEG 40KT 3194 9155
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 7:47 AM CST | Special Weather Statement | JAN | Richland | 43 min |
| Feb 15, 8:11 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland | 49 min |
| Feb 15, 8:42 AM CST | Special Weather Statement | JAN | Tensas | 33 min |
| Feb 15, 9:28 AM CST | Severe Thunderstorm Warning | JAN | Tensas | 62 min |
| Feb 15, 10:01 AM CST | Severe Thunderstorm Warning | JAN | Concordia | 59 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.